# SDR DALA1223319203

- Difficulty date: March 6, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 55 HAS CORROSION FROM STA 588-854.  CUT OUT DAMAGE CROWN ON SEAT TRACK AT MAIN CABIN STA 641 RBL 55 PER MD90 SRM 52-40-01 PG 5.  INSTALLED NEW PLUG AND NUT PLATE CHANNEL ON STA 641 RBL 55 REF MD90 51-30-01 AND 53-40-01 FIG 6.  AT SAA SAT IN HMV.
